# SDR CALA2023053101698

- Difficulty date: May 26, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N853UA
- Make and model: Airbus A319-131
- Aircraft serial: 1688
- Aircraft time: 65,289 hours, 28,897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Part serial: 282997
- Condition: No Test
- Location: 12wl
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY (12WL) TEST FAILED; BATTERY NEEDS TO BE REPLACE. AS NOTED ON LTPR NR#5001235876-0010. EPSU BATTERY (12WL) FAILED ON EMERGENCY LIGHTING BATTERY P/N ON: AD3214-31  S/N ON:284086  QTY:1EA. CAPACITY TEST AND REQUIRE REPLACEMENT. BATTERY REPLACEMENT OF (12WL) PERFORMED IAW AMM:33-51-38-400-002 REV.119 TEST SATISFACTORY. P/N OFF:AD-3214-31 S/N OFF:282997 QTY:1EA
